Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red rash on glans penis, discomfort in urethra. Balanitis?

hi, i sometimes get an angry red rash on the glans of my penis and often imprinted on the foreskin where it touches the glans. The rash appears suddenly and my urethra feels a little uncomfortable. I find a good nights sleep and some hydrocortizone cream calms the symptoms and most of the rash has disappeared the next day. Ive had several outbreaks like this over the last 2 years. Could this be balanitis?
Asked On : Fri, 14 Sep 2012
Answers:  2 Views:  1079
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
You are having candidal infection of glance and prepuce. You should rule out diabetes mellitus by doing blood sugar testing. You take Tab ketoconazole daily in morning
Tab levocetirizine daily at night
Apply clotrimazole cream twice day
Take sitz bath.. Means sit in tub containg water with 10 drops of dettol for 10 min. Daily
All for 2 weeks. If relapse , take again ...
Last resort is circumcision.
Answered: Thu, 28 Feb 2013
I find this answer helpful
Urologist Dr. P. T. Patil's  Response
Jul 2016
You had a repeated attacks of redness and rash of glans penis over a period of two years.Does it happen after sex? No doubt it is a Balanitis .Pl get your Blood sugar levels Fasting and post Lunch done to rule out Diabetes.Pl Clean the glans twice daily and apply some antibiotic ointment like Neosporin along with some antibiotics orally for a week.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor